# SDR ASMF200507024

- Difficulty date: July 28, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 42,859 hours, 30,853 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Gyro
- Part number: 258733513
- Part serial: 84064723
- Condition: Failed
- Location: Vertical
- Part time: 11,468 hours, 6,836 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED A TECHNICAL LANDING AT CUL DUE TO WHEATEAR CONDITIONS AT HMO. AT CUL CAPTAIN REPORTED THAT DURING TURNS THE RADAR GOES OUT OF SERVICE, SO VERTICAL GYRO NR 2 WAS REPLACED IAW MM 34-23-00, TESTED CORRECT. AIRCRAFT WAS DISPATCHED AND CAPTAIN REPORTED THAT DURING TURNS ADI GOES OUT OF SERVICE, SPHERE AT 90 GRADES WITH FAIL FLAG, AUTOMATIC PILOT DISENGAGE, FMA WITH NO AUTO-LAND LIGHTS, AND NO ECHO’S WERE REGISTERED AT 40 MILES OR LEAST. VERTICAL GYRO NR 2 AND RADAR TRANSCEIVER WERE REPLACED IAW MM 34-23-00 AND 34-41-00 RESPECTIVELY, TESTED CORRECT.
